# SDR DALA2020073092672

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 65,230 hours, 24,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW OVER WING LIGHTS AND AFT DOOR ARE INOPERAIVE.  REPLACED BATTERY PACKS AT OVER WING LOCATION AND RIGHT DOOR.
